Jump to content

Search the Community

Showing results for tags 'cachexia'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Okay, I am a newbie to posting online and have spent the last 2 months searching Google since this happened to me, so please bear with me if this seems a bit long. I just want to get my story out there so people can see what has happened to me and offer any possible advice. In October 2017, My GP put me on Lamictal for mood and 22.5mg Restoril for sleep. I have been on Restoril since 11/2016 roughly. At the time I had a diagnosis of BP2. My pdoc at the time 2 weeks later switched me from Lamictal to Lithium by tapering the Lamictal from 150 mg to 100mg then 50mg every three days, he felt it would be more effective. I went up to a dose of 1200mg of Lithium but it made me sick so we moved down to 900mg, which seemed to be effective. He added Latuda 40mg but it made me irritable, so he switched that to 5mg Abilify in 12/2017, no taper from the Latuda. That combo seemed to work for a while but then I felt emotionally blunted and numb, so my pdoc then lowered the dose to 2.5mg. I felt better so I then (stupidly) quit CT the Abilify in May of this year. At the same time he also tapered me off of Lithium which I was scheduled to stop taking on 6/27 due to constant diarrhea. He then prescribed me Klonopin for anxiety. I started feeling too high from it and was feeling depressed, so about a week and a half later was put on Lexapro. The Lexapro made me feel extremely sleepy and out of it, took from 6/18/28-6/21/18, stopped taking. Pdoc then switched me to Effexor XR 37.5mg on 6/22/18, felt extremely depressed and anxious, did not take Klonopin or Valium. I had little to not appetite and was not very talkative. 6/25-6/28/18 Felt much lest depressed, better than I had in the past month, taking Klonopin as needed for anxiety. Stopped the Effexor today and the Lithium. Started Paxil 10mg the same day. At this point still taking 22.5mg Restoril. I noticed since I started the Lexapro and stopped, I had been getting 3-4 hours sleep and started to feel thirsty. When I started Paxil on 6/29, it was at night and I woke up several times and had stomach cramps. Still had a stomach ache the next morning and felt depressed. Depression and brain fog got worse over next few days, the dose was increased to 20mg after 5 days. I would wake up with sweats in the middle of the night so on 7/4 at the advice of my pdoc covering on-call doc I stopped the Paxil because I became suicidal. At this point as of 7/8 all I was on was on Restoril for sleep. I noticed tinnitus and felt extremely anxious and regular stress almost gave me a panic attack. At this point I was having the following symptoms: Tinnitus, anxiety, depression, insomnia, feeling thirsty and dehydrated, heart palpitations, brain fog, stress intolerance. Restoril seemed to have no effect now. Pdoc prescribed me Ativan for anxiety and I told him I want to taper off of Restoril since not working any more. He advised me to taper by taking 22.5mg 3 days, then 15mg 4 days, 7.5mg 3 days, then stop. He also prescribed Mirtazapine 7.5mg for sleep. I noticed the Ativan raised my heart rate. On 7/16, as I started to doze off I got a brain zap. Ever since this day I never get sleepy and have TOTAL insomnia, can never fall asleep on my own without some kind of medication. Noticed increased palpitations and severe dehydration. Hands and feet sweating. On 7/18 I had a tingling sensation in my brain and then blurred vision in my right eye. I also noticed a weird smell of some kind of chemical or paint on 7/19. On 7/21 they advised me to switch from Trazodone to Mirtazapine 7.5mg for sleep again and also take Lunesta 3mg if needed (prescribed by a sleep specialist). Still not getting sleep. Now at this point I notice blurred vision and loss of appetite. On 7/24 my pdoc wanted to put me on Zyprexa for sleep but I refused. He prescribed Lorazepam to take as needed for anxiety. On 7/25 high blood pressure, then after then went back down to normal. At this point I feel like I am dying. My sleep specialist tells me to try cognitive behavioral therapy. (Yeah right, Been there, done that!) 7/27-7/30 I had been taking Lunesta for sleep and Ativan for anxiety (pdoc switched again because Lorazepam was not working), but sleep doc said long taper not needed to get off Ativan, withdrawals are psychological and not physical nothing will happen to me if I do not sleep and I don’t have to worry about withdrawals. 7/31 had muscle jerks when going to bed. Lunesta stopped working so GP said try Hydroxyzine and then Trazadone again if Hydroxyzine doesn't work. Of course this did not work, so my pdoc put me on Ambien CR 6.25mg and 1500mg Depakote as a mood stabilizer. I tried this for a few days and still had trouble sleeping, getting 2-3 hours. GP Prescribed Seroquel for sleep. Took 8/16-8/17, 50mg and 25mg respectively, and did not sleep for more than 1-2 hours. Now I am seeing a NEW pdoc, she has me tapering off of the 50mg Seroquel, taking 10mg Doxepin at night, 5-15mg Melatonin as needed, I am still on the 1500mg Depakote. I have totally gotten off of then Ativan by tapering using diazepam. Each day I feel like I am worse than the day before. I am trying to figure out where I go from here.... stay on the current dose of Seroquel and try to reinstate the drug that may have caused the HORRIBLE withdrawals and total insomnia I am experiencing now (either Abilify or Paxil), or follow my new pdoc advice and taper the Seroquel and see how it goes (whilst adding the doxepin and Melatonin, breaking the keep it simple rule)? I am desperate and totally sleep deprived and getting worse by the day, which is why at this point I think she is just trying to get me to sleep. I even have an EEG next week to check for problems there. Thanks for reading. Kevie
  2. I have done hours of research on the side and want to start tapering my Zoloft. I see that some folks get down to hundredths of a milligram. How is this typically measured? I see that you can make a liquid solution and buy a 1 mg syringe, but how can you measure some thing like 0.00168 of a milligram successfully?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy